Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 714263, 6 pages
Research Article

Euler Type Half-Linear Differential Equation with Periodic Coefficients

Department of Mathematics and Statistics, Masaryk University, Kotlářská 2, 611 37 Brno, Czech Republic

Received 10 July 2013; Accepted 23 September 2013

Academic Editor: Abdelaziz Rhandi

Copyright © 2013 Ondřej Došlý and Hana Funková. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ondřej Došlý and Hana Funková, “Euler Type Half-Linear Differential Equation with Periodic Coefficients,” Abstract and Applied Analysis, vol. 2013, Article ID 714263, 6 pages, 2013. doi:10.1155/2013/714263